# SDR ARWA991003

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2592800901
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 431 - MODE C INOPERATIVE BOTH TRANSPONDERS.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  PERFORMED OPS CHECK, TESTED AND INSPECTED BOTH ATC TRANSPONDERS.  FOUND TO COMPLY WITH FAR 43 APPENDIX 'E' PAR SMALL "C" OPS NORMAL.  PERFORMED PITOT STATIC LEAK CHECK IAW ARROW AIR JC 34-01.  NO LEAKS NOTED.  37.0 FUEL DUMPED AIR TURNBACK.  (M)
